Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Normal Bases for Hopf-Galois Algebras

H. F. Kreimer
Proceedings of the American Mathematical Society
Vol. 130, No. 10 (Oct., 2002), pp. 2853-2856
Stable URL: http://www.jstor.org/stable/1194601
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Normal Bases for Hopf-Galois Algebras
Preview not available

Abstract

Let H be a Hopf algebra over a commutative ring R such that H is a finitely generated, projective module over R, let A be a right H-comodule algebra, and let B be the subalgebra of H-coinvariant elements of A. If A is a Galois extension of B and B is a local subalgebra of the center of A, then A is a cleft right H-comodule algebra or, equivalently, there is a normal basis for A over B.

Page Thumbnails

  • Thumbnail: Page 
2853
    2853
  • Thumbnail: Page 
2854
    2854
  • Thumbnail: Page 
2855
    2855
  • Thumbnail: Page 
2856
    2856